mental-health-icon
Depression tablets
Dear Sir/Madam, Good Evening. My name is rachana krishnan since last 7 years I am suffering from depression and I am taking tablets. The depression tablets cannot be reduced or what?
66 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Dear Sir/Madam, We can understand your situation. It is the form of piled up depression. We request you to kindly visit the clinic to get the issue/problem sorted out. Call Double nine four double zero triple seven three two. Thanks Dr.HemaKarthik
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you are on treatment for souch long time, you may need to continue with it, but dosage can be kept low.
Next Steps
share your treatment details
Health Tips
you can contact me on practo for further details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly share the records
Next Steps
or consult online with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.